应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
 
Top Read Articles
Published in last 1 year |  In last 2 years |  In last 3 years |  All

1 [Testing for Serial Correlation in Three-dimensional Panel Data Models] 2017 Vol.33(1):239-250
Jian-hong WU, Qing DING, Jin-xu QIN [Abstract] ( 93 ) [HTML 0 KB][PDF 0 KB] (31)
2 [A Classification of Spectrum-determined Circulant Digraphs] 2018 Vol.34(4):703-709
Zheng-xin QIN, Ji-xiang MENG, Qiong-xiang HUANG [Abstract] ( 9 ) [HTML 0 KB][PDF 0 KB] (0)
3 [On the Strong n-partite Tournaments with Exactly Two Cycles of Length n-1] 2018 Vol.34(4):710-717
Qiao-ping GUO, Yu-bao GUO, Sheng-jia LI, Chun-fang LI [Abstract] ( 9 ) [HTML 0 KB][PDF 0 KB] (0)
4 [Study for Prognosis and Survival Rate of Ovarian Cancer] 2018 Vol.34(4):718-729
Han-jun YU, Zhao-nan LI, Wei ZHU, Xiang-zhong FANG [Abstract] ( 9 ) [HTML 0 KB][PDF 0 KB] (0)
5 [Total[1,2]-domination in Graphs] 2018 Vol.34(4):801-812
Xue-zheng LV, Baoyindureng WU [Abstract] ( 9 ) [HTML 0 KB][PDF 0 KB] (0)
6 [A Numerical Approach to Optimal Dividend Policies with Capital Injections and Transaction Costs] 2017 Vol.33(1):221-238
Zhuo JIN, Hai-liang YANG, G. YIN [Abstract] ( 86 ) [HTML 0 KB][PDF 0 KB] (26)
7 [Valuation and Hedging Strategy of Currency Options under Regime-Switching Jump-Diffusion Model] 2017 Vol.33(4):871-892
Shou-ting CHEN, Xun-di DIAO, Ai-lin ZHU [Abstract] ( 86 ) [HTML 0 KB][PDF 348 KB] (205)
8 [The Local Bifurcation and Stability of Nontrivial Steady States of a Logistic Type of Chemotaxis] 2017 Vol.33(3):799-808
Chen-qing CAI, Qian XU, Xiao-lin LIU [Abstract] ( 83 ) [HTML 0 KB][PDF 153 KB] (140)
9 [Semi-analytical Formula for Pricing Bilateral Counterparty Risk of CDS with Correlated Credit Risks] 2018 Vol.34(2):209-236
Feng LIN, Si-yuan XIE, Jing-ping YANG [Abstract] ( 82 ) [HTML 0 KB][PDF 0 KB] (0)
10 [Neighborhood Conditions for Fractional ID-k-factor-critical Graphs] 2018 Vol.34(3):636-644
Si-zhong ZHOU, Zhi-ren SUN [Abstract] ( 8 ) [HTML 0 KB][PDF 140 KB] (18)
11 [Stable and Total Fenchel Duality for Composed Convex Optimization Problems] 2018 Vol.34(4):813-827
Dong-hui FANG, Xian-yun WANG [Abstract] ( 8 ) [HTML 0 KB][PDF 0 KB] (0)
12 [Maximum Cliques of Hypergraphs and Polynomial Optimization] 2018 Vol.34(4):842-855
Yan-ming CHANG, Yue-jian PENG [Abstract] ( 8 ) [HTML 0 KB][PDF 0 KB] (0)
13 [On Optimal Proportional Reinsurance and Investment in a Hidden Markov Financial Market] 2017 Vol.33(1):53-62
Qing-bin MENG, Xin ZHANG, Jun-na BI [Abstract] ( 79 ) [HTML 0 KB][PDF 0 KB] (22)
14 [Asymptotic Behaviors of a Size-structured Population Model] 2017 Vol.33(4):1025-1042
Xian-long FU, Qiong WU [Abstract] ( 77 ) [HTML 0 KB][PDF 222 KB] (143)
15 [Non-selfsimilar Global Solutions and Their Structure for the Multi-dimensional Combustion Models] 2017 Vol.33(3):659-678
Kai HU, Gao-wei CAO, Xiao-zhou YANG [Abstract] ( 71 ) [HTML 0 KB][PDF 306 KB] (200)
16 [Oscillation Criteria of Second Order Half Linear Delay Dynamic Equations on Time Scales] 2017 Vol.33(1):83-92
H. A. AGWO, A. M. M. KHODIER, HEBA A. HASSAN [Abstract] ( 71 ) [HTML 0 KB][PDF 0 KB] (16)
17 [An Influence Statistic For Linear Measurement Error Models] 2017 Vol.33(3):619-632
Hadi EMAMI [Abstract] ( 71 ) [HTML 0 KB][PDF 213 KB] (188)
18 [Analyzing Right-Censored Length-Biased Data with Additive Hazards Model] 2017 Vol.33(4):893-908
Mu ZHAO, Cun-jie LIN, Yong ZHOU [Abstract] ( 70 ) [HTML 0 KB][PDF 189 KB] (125)
19 [Global Well-posedness of the Stochastic Generalized Kuramoto-Sivashinsky Equation with Multiplicative Noise] 2018 Vol.34(3):566-584
Wei WU, Shang-bin CUI, Jin-qiao DUAN [Abstract] ( 7 ) [HTML 0 KB][PDF 221 KB] (18)
20 [On the Motion of Shear-Thinning Heat-Conducting Incompressible Fluid-Rigid System] 2018 Vol.34(3):534-552
Ya-zhou CHEN, Qiao-lin HE, Xiao-ding SHI, Teng WANG, Xiao-ping WANG [Abstract] ( 7 ) [HTML 0 KB][PDF 377 KB] (19)
21 [Composite Quantile Regression Estimation for Left Censored Response Longitudinal Data] 2018 Vol.34(4):730-741
Li-qun XIAO, Zhan-feng WANG, Yao-hua WU [Abstract] ( 7 ) [HTML 0 KB][PDF 0 KB] (0)
22 [Optimal Eighth Order Convergent Iteration Scheme Based on Lagrange Interpolation] 2017 Vol.33(4):1093-1102
Rajni SHARMA, Ashu BAHL [Abstract] ( 69 ) [HTML 0 KB][PDF 151 KB] (116)
23 [A Short Note on the Derivation of the Elastic Von Kármán Shell Theory] 2017 Vol.33(1):93-106
Hui LI [Abstract] ( 68 ) [HTML 0 KB][PDF 0 KB] (14)
24 [Entire Solution of the Degenerate Fisher Equation] 2017 Vol.33(1):75-82
Li-na WANG [Abstract] ( 68 ) [HTML 0 KB][PDF 0 KB] (19)
25 [Upper Minus Total Domination Number of Regular Graphs] 2017 Vol.33(1):69-74
Zhen-lin LI, Xin-zhong LÜ [Abstract] ( 68 ) [HTML 0 KB][PDF 0 KB] (27)
26 [Global Existence and Blow up for Damped Generalized Boussinesq Equation] 2017 Vol.33(1):251-262
Run-zhang XU, Yong-bing LUO, Ji-hong SHEN, Shao-bin HUANG [Abstract] ( 67 ) [HTML 0 KB][PDF 0 KB] (10)
27 [Global Cauchy Problem for a Leray-α Model] 2017 Vol.33(1):207-220
Hua QIU, Yi DU, Zheng-an YAO [Abstract] ( 66 ) [HTML 0 KB][PDF 0 KB] (8)
28 [Additive-multiplicative Hazards Model for Case-Cohort Studies with Multiple Disease Outcomes] 2017 Vol.33(1):183-192
Jun-e LIU, Jie ZHOU [Abstract] ( 66 ) [HTML 0 KB][PDF 0 KB] (19)
29 [A Gohberg-Semencul Type Formula for the Inverse of Conjugate-Toeplitz Matrix and Applications] 2018 Vol.34(2):293-303
Yan-peng ZHENG, Sugoog SHON, Zun-wei FU [Abstract] ( 65 ) [HTML 0 KB][PDF 0 KB] (0)
30 [Score Tests for Zero-inflated Double Poisson Regression Models] 2017 Vol.33(4):851-864
Feng-chang XIE, Jin-guan LIN, Bo-cheng WEI [Abstract] ( 64 ) [HTML 0 KB][PDF 189 KB] (138)
  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9